# SDR 08FDEA01639

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB7108180
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 487 FL IS CHAFING AT THE INNER SURFACE. BLENDED OUT.  ORIGINAL MATERIAL 0.071 IAW SRM 54-51-02;  VOL III.  MATERIAL REMOVED 0.027.  MATERIAL REMANING 0.044; AND FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01;  VOL I;  WTG T8225P.  REMOVED THE SEAL RETAINER TO F.O.M.IAW SRM 51-31-01;  VOL II.  FABRICATED A REPAIR DOUBLER IAW SRM 54-00-01;  VOL I.  ALODINED & PRIMED IAW SRM 51-21-01;  PGS 21 & 34;  VOL II.  INSTALLED DOUBLER REPAIR IAW SRM 51-35-01;  VOL II.  INSTALLED THE SEAL RETAINER IAW SRM 51-31-01;  VOL II.
